Publicação:
Reformulation of variational inequalities on a simplex and compactification of complementarity problems

Nenhuma Miniatura disponível

Data

2000-06-06

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Siam Publications

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

Many variational inequality problems (VIPs) can be reduced, by a compactification procedure, to a VIP on the canonical simplex. Reformulations of this problem are studied, including smooth reformulations with simple constraints and unconstrained reformulations based on the penalized Fischer-Burmeister function. It is proved that bounded level set results hold for these reformulations under quite general assumptions on the operator. Therefore, it can be guaranteed that minimization algorithms generate bounded sequences and, under monotonicity conditions, these algorithms necessarily nd solutions of the original problem. Some numerical experiments are presented.

Descrição

Idioma

Inglês

Como citar

Siam Journal on Optimization. Philadelphia: Siam Publications, v. 10, n. 3, p. 878-895, 2000.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação